Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Estimates of the Difference Between Two Probability Densities of Wiener Functionals and Its Application 期刊论文
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:101/0  |  Submit date:2020/05/24
Donsker's delta function  Nondegenerate  Integration by parts  Non-Markovian SDE  Convergence rate  
Quasi sure analysis of local times of anticipating smooth semimartingales 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2007, 卷号: 131, 期号: 8, 页码: 697-715
Authors:  Cao, Guilan;  He, Kai;  Liang, Zongxia
Favorite  |  View/Download:91/0  |  Submit date:2018/07/30
Sobolev space  anticipating smooth semimartingales  generalized local time  quadratic variation  quasi sure convergence  (alpha, p)-modification  
Successive approximation of infinite dimensional semilinear backward stochastic evolution equations with jumps 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2007, 卷号: 117, 期号: 9, 页码: 1251-1264
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:90/0  |  Submit date:2018/07/30
successive approximation  BSEE  non-Lipschitzian coefficient  mild solution  existence  uniqueness  cylindrical Brownian motion  Poisson point process  
Quasi-sure p-variation of fractional Brownian motion 期刊论文
STATISTICS & PROBABILITY LETTERS, 2007, 卷号: 77, 期号: 5, 页码: 543-548
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:87/0  |  Submit date:2018/07/30
sobolev spiced  fractional Brownian motion  p-variation  quasi-sure convergence  (p, alpha)-modificition  infinity-modificnion  
由无穷个brown单驱动的随机微分方程解的存在唯一性 期刊论文
数学物理学报a辑, 2006, 卷号: 26, 期号: 6, 页码: 813
Authors:  曹桂兰;  何凯
Favorite  |  View/Download:56/0  |  Submit date:2020/01/10
Quasi sure p-variation of fractional Brownian sheet 期刊论文
STOCHASTIC ANALYSIS AND APPLICATIONS, 2006, 卷号: 24, 期号: 6, 页码: 1223-1238
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:98/0  |  Submit date:2018/07/30
fractional Brownian sheet  infinity-modification  p-variation  Quasi sure convergence  (p, alpha)-modification  Sobolev space